# SDR SWAA2025010877222

- Difficulty date: December 13, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR; Z ANGLE HAS EVIDENCE OF CORROSION AT STA. 986 +6.<[01] REMOVAL AND REPLACEMENT OF AFT GALLEY SERVICE DOOR Z ANGLE TO BE ACCOMPLISHED ON TTG8Q00XLYB4.;[02] BLENDED CORROSION AFT GALLEY SERVICE DOOR Z ANGLE; ORIGINAL MATERIAL THICKNESS IS 0.080'; MATERIAL LOSS WAS 0.022; MAX ALLOWED IS 0.008'. FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1;[03] REMOVAL AND REPLACEMENT OF AFT GALLEY SERVICE DOOR Z ANGLE TO BE ACCOMPLISHED ON TTG8Q00XLYB4;[04] C/W INSPECTION OF C/A LINES 1; 2 & 3; VERIFIED REMOVAL AND REPLACEMENT OF AFT GALLEY SERVICE DOOR Z ANGLE TO BE ACCOMPLISHED ON TTG8Q00XLYB4
